# SDR ASOA20140320028

- Difficulty date: March 20, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 23,333 hours, 15,247 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED ODOR OF GAS WHEN APU WAS TURNED ON.  ODOR WOULD GO AWAY WHEN PACK 1 WAS TURNED OFF.  MAINTENANCE INSPECTED AND PERFORMED OPS CHECKS OF PACKS 1 AND 2.  OPS CHECKED GOOD. COULD NOT DUPLICATE DISCREPANCY. THE ACFT WAS RELEASED FOR SERVICE.
